Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have fever, chills, dry mouth and vomiting. History of degenerative disc disorder. Taking ciprofloxacin. Reddish patches on the leg. Drug allergy?

I recently went to Urgent Care after I reached a fever of 104 degrees. I d alternating been having chills, then a fever, chills, then a fever again but a more intense and persistent one and a very dry mouth, and some vomiting . I did mention to the doctor that my father has diabetes . The only other medical condition I have is a mild case of degenerative disc disorder in the neck . I am a 33 year old female and weigh 350 lbs (I ve been loosing weight by eating more balanced meals). The doctor told me I likely have a Sinus infection . To bring down my fever he injected medication straight into my veins and prescribed Motrin 800 mg to continue to reduce my fever and Ciprofloxacin to start on the following day to combat the viral infection. That was yesterday. Once I got home from Urgent Care I did notice a sore in my left leg in the inner thigh almost in a straight line. This morning I noticed patches of red skin on that same leg starting below my calf muscle . Could this possibly be an allergic reaction? Should I be concerned and follow up with my doctor?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your fever appears to be a filarial infection or some other . in some cases of filariasis the findings appear like this, instead of a gland in the inguinal region with a lymphtic duct along the leg and the pain desends along the duct, and the swelling of filariasis stabiliges there. Allergic reaction appears in more than one site.
I advise you to consult your doctor again to examine the rash and diagnise the condition, because it needs a different way of treatment. if it is allergy you have to change some drugs.
With degenerative disc disorder you should be careful in dieting plan. you should not be on vigourous diet restriction, and speedy weight loss.
Wishing for a quick recovery and thank you for calling.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor